# SDR C2XA01IA400

- Difficulty date: November 16, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120ER
- Aircraft serial: 120199
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: M832481908
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

IAH-  DURING FLIGHT 3633 THE CREW NOTED DUCT LEAK ON NUMBER 1 ENGINE IN FLIGHT.  SHUT DOWN ENGINE AND DECLARED EMERGENCY, LANDED AT IAH WITHOUT INCIDENT.  IAH- MAINTENANCE REPOSITIONED THE WATER SEPARATOR SPRAY NOZZLES AND REMOVED AND REPLACED ALL O-RINGS IN THE NUMBER ONE MAIN AIR DISTRIBUTION SYSTEM FROM ENGINE TO CROSSBLEED VALVE.  PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED.  REINSTALLED INBOARD LEADING EDGE AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
